Title

Thin sequences and the Gram matrix

Publication Date

2014

Description

We provide a new proof of Volberg's Theorem characterizing thin interpolating sequences as those for which the Gram matrix associated to the normalized reproducing kernels is a compact perturbation of the identity. In the same paper, Volberg characterized sequences for which the Gram matrix is a compact perturbation of a unitary as well as those for which the Gram matrix is a Schatten-2 class perturbation of a unitary operator. We extend this characterization from 2 to p, where p is greater than or equal to 2 (including infinity).

Journal

Archiv der Mathematik

Volume

103

Issue

1

First Page

93

Last Page

99

Department

Mathematics

DOI

10.1007/s00013-014-0667-8

Share

COinS